Husband takes 450mg of venlafaxine. He has taken it for quite a while, but is having more memory loss, trouble with concentration and is becoming more agressive and irritable. is n't this dose kind of high? He weighs 193 lbs
31 Jul 2011
225-375 (max)mgs is usually the highest dose I would ever prescribe anyone. 450mgs is not much higher and it can be the difference of just forgetting where you put your keys to forgetting a whole day during the week. Please call your husbands physician and make an appointment seeing as this is not a phone call type of issue. I wouldn't change anything until you talk to him/her. If he is still having these issues on a lower dose then it may be time to see a new doctor or request a new medication.
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking alot of medicine for 11 years. The worst of my side effects are memory loss and inability to concentrate. Celexa is the only one ...
3 answers • 4 Dec 2010
I am in my mid-50 and am concerned that lamictal will cause lack of good concentration and memory as well as hair loss. Is this true?
1 answer • 11 Oct 2011
I also have memory loss, speech issues- loss of finding right words, difficulty studying, poor concentration, tiredness, irritability and weight ...
2 answers • 30 Jan 2012
I was diagnosed with dementia a few months ago. I'm going in and out of depression. I have limb tremors and memory problems, lack of ...
6 answers • 12 Mar 2014